MAUDE Adverse Event Report: INOGEN, INC INOGEN ONE G4

INOGEN, INC INOGEN ONE G4
Model Number IO-400
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 10/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A replacement unit has been received by the patient.
 
Event or Problem Description
The patient reported an inability to tolerate the odor emitted by the assembly, concentrator, g4 device, describing it as having a burning or toxic smell.During an outing, she activated the machine but was unable to use it due to the odor.This caused her to experience shortness of breath and a sense of suffocation.The device did not emit any audible or visual alarms during the incident, and she had an alternative oxygen supply available.Upon follow-up, the patient confirmed that she did not need hospitalization and experienced no adverse health effects.She is currently stable, on continuous oxygen therapy at level 2, and doing well.A replacement unit was dispatched the following day and has been received by the patient.All necessary reporting submissions related to the event have been completed.

Brand Name
INOGEN ONE G4
Common Device Name
INOGEN ONE G4
Manufacturer (Section D)
INOGEN, INC
600 shiloh rd
plano TX 75074
Manufacturer Contact
kevin ford
MDR Report Key21688866
Report Number3004672275-2024-00087
Device Sequence Number9234505
Product Code CAW
UDI-Device Identifier00817131020117
UDI-Public(01)00817131020117
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-400
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Initial Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown